# SDR FDEA201105161842

- Difficulty date: May 16, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 62,681 hours, 14,270 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSP CARRIED OUT AND FOUND 7 EA HOLES WITH CRACKED INDICATION AT LT WING LOWER SKIN PANELS OUTER WING ACCESS DOOR CUT-OUT AT BTW XORS=683.400 AND XORS=713.600. REPAIR CARRIED OUT AT LT WING LWR SKIN PANEL OUTER WING ACCESS DOOR CUTOUT BETWEEN XORS 683.400 AND XORS 713.600 IAW DWG S611570004, REV A.   REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REV 112.
